# SDR 2005FA0001124

- Difficulty date: November 1, 2004
- Submitted: August 12, 2005
- Operation: General aviation
- Aircraft: N5581T
- Make and model: Beech F33A
- Aircraft serial: CE1350
- Engine: Cont IO520BB
- System (JASC): 8011 · Engine Starter
- Part: Adapter
- Part number: 642083A10R
- Condition: Failed
- Location: Engine Starter
- Part time: 87 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPTING TO START THE ENGINE.  THE STARTER WOULD NOT TURN ENGINE TO START.  MAINTENANCE TECHNICIAN FOUND THAT THE STARTER ADAPTER WOUD NOT ENGAGE TO START THE ENGINE DUE TO STARTER ADAPTER SLIPPING.  REPLACED START ADAPTER AND ENGINE STARTED GOOD.  NO RECOMMENDATION AT THIS TIME. (K)
